# SDR CALA2025062605904

- Difficulty date: June 23, 2025
- Submitted: June 26, 2025
- Operation: Air carrier
- Aircraft: N73860
- Make and model: Boeing 757-33N
- Aircraft serial: 32584
- Aircraft time: 62,793 hours, 18,361 cycles
- System (JASC): 2510 · Flight Compartment Equipment
- Part: Seat
- Part number: 3A2540041011
- Part serial: 46335
- Condition: Worn
- Location: Zone 200
- Stage of operation: TO
- How discovered: V
- Nature of condition: O
- Precautionary procedure: C

## Discrepancy

ON TAKEOFF ROLL CA SEAT SLID FULLY AFT. REPLACED CAPTAIAN SEAT PER AMM25-11-01-000-801.
